# SDR IPXA2M71263

- Difficulty date: January 16, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LEFT WING FIXED L/E STRINGER IS CRACKED AT XFS 909.  REPAIRED LT WING FIXED L/E STRINGER AT XFS909 REF SRM 57-40-03, FIG 201, REPAIR 1, REV 48.
